The Bellman equation for minimizing the maximum cost

E. N. Barron*, H. Ishii

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

99 Citations (Scopus)
Original languageEnglish
Pages (from-to)1067-1090
Number of pages24
JournalNonlinear Analysis
Issue number9
Publication statusPublished - 1989
Externally publishedYes


  • Bellman equation
  • dynamic programming
  • Essential supremum
  • L approximations
  • minimizing the maximum
  • optimal stopping

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this